Alert archive / Nebraska / Frost Advisories in 2015

Frost Advisory 2, NWS North Platte, NE

May 11, 201515 counties in Nebraska

NWS North Platte, NE issued this frost advisory at May 11, 2015, 2:57 PM CDT for 15 counties in Nebraska. It took effect at May 12, 2015, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 11, 2015, 2:57 PM CDT (19:57 UTC)
In effect from
May 12, 2015, 1:00 AM CDT
Expired
May 12, 2015, 8:31 AM CDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-218 m²/s²
0-3 km storm-relative helicity
-160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS73 KLBF 111957
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT MON MAY 11 2015

...BELOW FREEZING TEMPERATURES AND FROST LIKELY TONIGHT...

.A CHILLY MAY NIGHT IS EXPECTED TONIGHT. TEMPERATURES WILL FALL
INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE REGION AND
WINDS WILL BE LIGHT. THIS SHOULD RESULT IN MORE WIDESPREAD FROST
DEVELOPMENT...AND LOCALLY COULD SEE A KILLING FREEZE. THE COLDEST
TEMPERATURES WILL BE NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY
83.

THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP
SO FAR THIS SPRING.

NEZ004-005-022>025-035>037-056-057-094-121400-
/O.UPG.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
/O.NEW.KLBF.FZ.W.0001.150512T0600Z-150512T1400Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...
KILGORE
257 PM CDT MON MAY 11 2015 /157 PM MDT MON MAY 11 2015/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE 
  EXPECTED LATE TONIGHT INTO TUESDAY MORNING. 

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ006-008-009-026>028-038-058-059-069>071-121400-
/O.UPG.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
/O.NEW.KLBF.FR.Y.0002.150512T0600Z-150512T1400Z/
KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-GARFIELD-CUSTER-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT...
DUNNING...TAYLOR...BURWELL...BROKEN BOW...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
257 PM CDT MON MAY 11 2015 /157 PM MDT MON MAY 11 2015/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
9 AM CDT /8 AM MDT/ TUESDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE 
  EXPECTED LATE TONIGHT INTO TUESDAY MORNING. 

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED
  IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ007-010-029-121400-
/O.NEW.KLBF.FR.Y.0002.150512T0600Z-150512T1400Z/
BOYD-HOLT-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BARTLETT
257 PM CDT MON MAY 11 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. 


* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE EXPECTED
  LATE TONIGHT INTO TUESDAY MORNING.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED
  IF LEFT UNCOVERED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
191 
WWUS73 KLBF 121331
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 AM CDT TUE MAY 12 2015

...FREEZE WARNING CANCELED...

.TEMPERATURES HAVE WARMED ABOVE THE FREEZING POINT...THUS THE
FREEZE WARNING IS CANCELED.

NEZ004-005-022>025-035>037-056-057-094-121445-
/O.CAN.KLBF.FZ.W.0001.000000T0000Z-150512T1400Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...
KILGORE
831 AM CDT TUE MAY 12 2015 /731 AM MDT TUE MAY 12 2015/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
FREEZE WARNING. 

.TEMPERATURES HAVE WARMED ABOVE THE FREEZING POINT...THE FREEZE
WARNING IS CANCELED.

$$

NEZ006>010-026>029-038-058-059-069>071-121445-
/O.CAN.KLBF.FR.Y.0002.000000T0000Z-150512T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
831 AM CDT TUE MAY 12 2015 /731 AM MDT TUE MAY 12 2015/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
FROST ADVISORY. 

TEMPERATURES HAVE WARMED ABOVE THE FREEZING POINT...THUS THE FROST
ADVISORY HAS BEEN CANCELED.

$$

JACOBS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at May 11, 1:21 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 11, 1:21 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 PM CDT MON MAY 11 2015

.SYNOPSIS...
ISSUED AT 354 AM CDT MON MAY 11 2015

LOW PRESSURE SYSTEM CONTINUES TO LIFT ACROSS THE NORTHERN PLAINS.
WRAP AROUND CLOUDS STILL COVER MOST OF THE CWA. COLD AIR WRAPPED
INTO THE SYSTEM HAS LOWER TEMPS TO THE LOWER TO MID 30S. STILL A
TIGHT PRESSURE GRADIENT AND WINDS HAVE REMAIN GUSTY. WINDS HAVE
HELPED KEEP TEMPS UP AS DEW PTS IN THE UPPER 20S TO LOWER 30S.

&&

.UPDATE...
ISSUED AT 755 AM CDT MON MAY 11 2015

UPDATE TO LET THE FROST ADVISORY EXPIRE FOR THIS MORNING.
TEMPERATURES HAVE STARTED TO CLIMB AND THE THREAT FOR FROST HAS
ENDED. WILL CONTINUE THE FREEZE WATCH FOR TONIGHT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 354 AM CDT MON MAY 11 2015

FROST/FREEZE HEADLINES THE MAIN CONCERN THE NEXT 24 HOURS ALONG WITH
SOME WRAP AROUND LIGHT PRECIP ACROSS THE NORTH.

NO CHANGE TO THE ONGOING FROST ADVISORY FOR THIS MORNING. TEMPS
ACROSS THE ADVISORY AREA IN THE LOWER 30S WITH A FEW MID
30S...HOWEVER DEW POINTS HAVE FALLEN INTO THE UPPER 20S AND LOWER
30S. PROBABLY NOT GOING TO SEE MUCH FROST DEVELOP DUE TO THE 20 TO
35 MPH WINDS...HOWEVER IN SHELTERED AREAS WHERE LIGHT WINDS
EXIST...COULD SEE SOME PATCHY FROST.

BETTER CHANCE FOR MORE WIDESPREAD FROST WILL OCCUR TONIGHT AS THE
LOW PRESSURE SYSTEM CONTINUES TO LIFT TO THE NORTH EAST...AND HIGH
PRESSURE SETTLES ACROSS THE HIGH PLAINS. THE CENTER DRIFTS OVERHEAD
AROUND OR JUST AFTER MIDNIGHT...SO EXPECT WINDS TO QUICKLY FALL OFF
AFTER SUNSET AND TEMPS TO PLUMMET AS WINDS DIE OFF. FAVORING COLDER
TEMPS IS THE CLEAR SKIES...LIGHT WINDS AND DEW PTS IN THE 20S.
HOWEVER THE GROUND IS VERY MOIST WHICH WILL LIMIT THE RADIATIVE
PROPERTY OF THE SFC AND THE HIGH SHOULD BE SOUTHEAST OF THE AREA BY
THE COLDEST PART OF THE NIGHT. THAT SAID...HAVE DECIDED TO ISSUE A
FREEZE WATCH FOR MOST OF THE AREA. THOUGHT THIS WOULD BE THE LEAST
CONFUSING TO THE PUBLIC. COLDEST TEMPS /MID TO UPPER 20S/ OVER THE
NORTHWEST CWA WHERE STILL HAVE THE SNOWPACK. ELSEWHERE LOWER TO MID
30S. ALSO WITH THE EARLY ARRIVAL OF THE SFC HIGH...TEMPS LIKELY FALL
TO LOWEST POINT SHORTLY AFTER MIDNIGHT AND WILL HOLD FAIRLY STEADY
UNTIL SUNRISE. THUS AREAS THAT DO FREEZE WILL LIKELY SEE SEVERAL
HOURS OF FROSTY CONDITIONS.

ANOTHER CONCERN WILL BE SOME LINGERING PRECIP ACROSS THE NORTHERN
ZONES TODAY. WRAP AROUND CLOUDS CONTINUE TO SPREAD ACROSS THIS
AREA...ALTHOUGH THE RADAR RETURNS AND REPORTS HAVE REMAINED IN S
DAKOTA. THIS MORNING INTO EARLY AFTERNOON...THE NEAR TERM MODELS DO
ROTATE A FEW SHOWERS INTO THE CWA. WHILE CONFIDENCE IS NOT HIGH WE
WILL MEASURE...CONTINUED TO MENTION SOME LOW POPS NEAR THE BORDER.
ALSO INCLUDED A BUFFER OF SPRINKLES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 354 AM CDT MON MAY 11 2015

RETURN SOUTHERLY FLOW WILL COMMENCE TUESDAY...PUTTING AN END TO ANY
FROST OR FREEZING CONDITIONS. IN FACT A RAPID RETURN OF GULF
MOISTURE WILL TAKE PLACE...WITH THE NAM MODEL PROJECTING 850 MB DEW
PTS OF 10 TO 12C BY WEDNESDAY AFTERNOON ACROSS THE REGION. THIS
SEEMS REASONABLE GIVEN THE FACT THAT THE CURRENT COLD FRONT ONLY
MAKES IT INTO CENTRAL TEXAS AND NOT INTO THE GULF. THIS WILL ALLOW
FOR A RAPID NORTHWARD RETURN OF QUALITY GULF MOISTURE INTO THE
PLAINS.

DURING THIS TIME...A LARGE UPPER TROUGH WILL BE TAKING SHAPE ALONG
THE WEST COAST. A LEAD SHORTWAVE WILL EJECT NORTHEAST THROUGH THE
PLAINS AHEAD OF THE TROUGH WEDNESDAY INTO WEDNESDAY NIGHT. THIS
SYSTEM IS SHOWN TO HAVE A NEGATIVE TILT...WHICH WILL HELP TO DRAW
MOISTURE WESTWARD INTO THE HIGH PLAINS. THE COMBINATION OF STRONG
LIFT AND MOISTURE TRANSPORT ON SOUTHERLY LOW LEVEL JET GIVES
CONFIDENCE THAT PRECIPITATION SHOULD RESULT LATE WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT. WILL GO AHEAD AND INCREASE RAIN CHANCES TO
LIKELY FOR AREAS ALONG AND EAST OF HIGHWAY 83...WHERE THE BEST
COMBINATION OF LIFT AND MOISTURE WILL RESIDE.

THE LEAD WAVE QUICKLY PASSES AND MOVES NORTHEAST THURSDAY...WITH
ATTENTION TURNING TO THE LONG WAVE TROUGH ALONG THE WEST COAST.
MODELS/ENSEMBLES PROJECT THIS TO MOVE EAST AS A CLOSED SYSTEM
DURING THE WEEKEND. THE GENERAL CONSENSUS IS THAT THE CENTER OF
THE SYSTEM SHOULD TRACK WEST AND NORTH OF THE AREA. THIS PUTS OUR
AREA IN THE MOIST WARM SECTOR. INSTABILITY LOOKS TO BE
STRONG...AND AS DEEP LAYER SHEAR INCREASES...STRONG TO SEVERE
STORMS WILL LIKELY RESULT. GFS AND ECMWF DIFFER ON LOW LEVEL
BOUNDARY PLACEMENT...WHICH WILL DICTATE SEVERE STORM PLACEMENT.
LATER FORECASTS WILL REFINE BOUNDARY PLACEMENT AND THE POTENTIAL
FOR SEVERE WEATHER EITHER IN OR NEAR THE IMMEDIATE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 121 PM CDT MON MAY 11 2015

SKIES CONTINUE TO CLEAR OVER WESTERN NEBRASKA THIS AFTERNOON.
STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON AND DIMINISH
THIS EVENING AND BECOME LIGHT SOUTHERLY OVER THE NEBRASKA
PANHANDLE TOWARDS TUESDAY MORNING. VISUAL FLIGHT RULES EXPECTED.

&&

.HYDROLOGY...
ISSUED AT 354 AM CDT MON MAY 11 2015

RECENT HEAVY PRECIPITATION OVER THE HIGH PLAINS WILL LEAD TO
FLOODING CONCERNS THIS WEEK ON THE SOUTH PLATTE RIVER IN SOUTHWEST
NEBRASKA INCLUDING DEUEL...KEITH...AND LINCOLN COUNTIES. THE SOUTH
PLATTE RIVER IS ALREADY EXPERIENCING ABOVE NORMAL FLOWS DUE TO SNOW
MELT RUNOFF IN THE FRONT RANGE MOUNTAINS OF COLORADO. LATEST RIVER
FORECAST PROJECTIONS SHOW AN INCREASING THREAT FOR SIGNIFICANT
FLOODING LATER THIS WEEK AND INTO THE WEEKEND. HOWEVER...FORECAST
UNCERTAINTY STILL REMAINS WITH RESPECT TO THE AMOUNT OF OBSERVED
PRECIPITATION THAT FELL INTO RIVER BASIN IN NORTHEAST COLORADO AND
WESTERN NEBRASKA...AND THE DEGREE TO WHICH IT WILL IMPACT UPSTREAM
FLOWS ON THE SOUTH PLATTE RIVER. RIVER FORECASTS WILL BE CLOSELY
MONITORED AND UPDATED AS MORE INFORMATION BECOMES AVAILABLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM 1 AM CDT /MIDNIGHT MDT/ TUESDAY THROUGH
TUESDAY MORNING FOR NEZ004>006-008-009-022>028-035>038-056>059-
069>071-094.

&&

UPDATE...MASEK
SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...TAYLOR
AVIATION...POWER
HYDROLOGY...MARTIN
Hazardous weather outlook, May 11, 2:16 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
216 PM CDT MON MAY 11 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-121930-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
216 PM CDT MON MAY 11 2015 /116 PM MDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FREEZE IS EXPECTED TONIGHT OVER NORTHWEST NEBRASKA NORTH AND
WEST OF A LINE FROM VALENTINE TO STAPLETON TO OGALLALA. SOUTH AND
EAST OF THIS LINE EXPECT FROST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
WIDESPREAD FROST WILL CONTINUE OVER WESTERN AND NORTH CENTRAL
NEBRASKA TUESDAY THROUGH MID MORNING.

ON AND OFF CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
NIGHT THROUGH THE WEEKEND. AT THIS TIME A WIDESPREAD SEVERE
WEATHER OUTBREAK IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:14 AM CDTFreeze WatchLBFArthur, Blaine, Brown, Chase, Cherry, Custer and 17 more11 hr
May 11, 10:29 AM CDTRiver Flood WarningLBFLincoln10 days
May 11, 12:16 PM CDTRiver Flood WarningLBFLincoln49 days
May 11, 2:57 PM CDTFreeze WarningLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 5 more18 hr

Nearby

Frost Advisories in Nebraska, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.